# SDR DXTA2025060903769

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 3,953 hours, 2,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: E25Â11147
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY SIGN AT ENTRANCE TO LAV (ABOVE SEAT 7) DOES NOT ILLUMINATE WITH AIRCRAFT BATTERY POWER OFF. WORKS OK WITH AIRCRAFT POWER ON. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY PACK IAW CE680A AMM 33-50-06.OPS CHECK GOOD.
